# SDR FDEA201807241789

- Difficulty date: July 19, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,044 hours, 25,724 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WITH MAIN CARGO DOOR CLOSED AND OVERHEAD CARGO DOORS LIGHT NOT ILLUMINATED, DISCRETE RED MAIN CARGO DOOR LIGHT STAYS ILLUMINATED. ARM/DISARM SWITCH IS DISARMED. MAINT PROCEDURE PERFORMED A30 C/B OPENED AND COLLAR. EACH DEPARTURE  INSPECTION REQUIRED MCD CLOSED, LATCHED, LOCKED. RE-ACTIVATED SYSTEM, REF WDM 52-32-02 SH1, CHECKED PLUG D40716P, FOUND OK. CHECKED VISUALLY ALL WIRES UNTIL PLUG D40072J, ALL OK PER SWPM. COMPLIED WITH OPS CHK PER MM 52-72-00-5, FOUND ALL GOOD SEVERAL TIMES.
